# SDR TWAA0000903

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT OUTSIDE THE LEFT AFT CABIN ENTRY DOOR WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 12-9-99 LAX.
